# SDR A6WA201040796

- Difficulty date: October 22, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Gouged
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE PRESSURE PANEL CUT OUT HAS TOOLING MARKS AROUND A HOLE LOCATED AT THE 3 O`CLOCK POSITION.  BLENDED OUT TOOL MARKS AROUND A HOLE LOCATED AT THE 3 O`CLOCK POSITION ON RT PRESSURE PANEL (132AL) OPENING IAW REO 601R-53-11-2002.
